MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/21/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient that they experience blood pressure increase and a drop in heart rate below 65 beats per minute.The patient also reported that the implantable pulse generator (ipg) was reprogrammed.The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SENSIA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10486929
Report Number3004209178-2020-15291
Device Sequence Number16866102
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR